Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|Binkalette - Mon Aug 22, 2005 4:09 pm||
I've been taking ortho tri cyclen lo for four months now. I've never had breakthrough bleeding before, but since I was halfway through the third week of pills, I noticed brown vaginal discharge. I read some stuff on the internet about breakthrough bleeding and about implantation bleeding, but I'm still not sure which it could be. It's not constantly bleeding. I've been using tampons to control it and sometimes they come out completely clean. I just started the fourth week of pills on Sunday. This is the fourth or fifth day of this bleeding. I had sex once this month about seven days after my period ended, but we didn't go long enough for him to ejaculate. (At least we think) Anyway, if anyone knows which this is, I would really REALLY appreciate an answer. Thanks!
|Binkalette - Tue Aug 23, 2005 2:48 pm||
Nevermind :roll: I got my period today.. :D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.